# SDR AALA2018072539025

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 9,508 hours, 3,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR AND CEILING EMERGENCY LIGHTS DID NOT ILLUMINATE DURING FLIGHT.  ACCOMPLISHED AN OPERATIONAL TEST OF THE EMERGENCY LIGHTS, TESTED OK , IAW MM 33-51-00.
